Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
143 Publications
2025 | Published | Journal Article | IST-REx-ID: 19001 |

L. Erdös, S. J. Henheik, and O. Kolupaiev, “Loschmidt echo for deformed Wigner matrices,” Letters in Mathematical Physics, vol. 115. Springer Nature, 2025.
[Published Version]
View
| Files available
| DOI
| arXiv
2025 | Published | Journal Article | IST-REx-ID: 19039 |

H. C. Ji and J. Park, “Tracy-Widom limit for free sum of random matrices,” The Annals of Probability, vol. 53, no. 1. Institute of Mathematical Statistics, pp. 239–298, 2025.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2025 | Published | Journal Article | IST-REx-ID: 18112 |

S. J. Henheik, “Deformational rigidity of integrable metrics on the torus,” Ergodic Theory and Dynamical Systems, vol. 45, no. 2. Cambridge University Press, pp. 467–503, 2025.
[Published Version]
View
| Files available
| DOI
| WoS
2025 | Epub ahead of print | Journal Article | IST-REx-ID: 18880 |

A. J. Campbell, K. Luh, and V. Margarint, “Rate of convergence in multiple SLE using random matrix theory,” Random Matrices: Theory and Application. World Scientific Publishing, 2025.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2025 | Published | Journal Article | IST-REx-ID: 15128 |

V. Riabov, “Mesoscopic eigenvalue statistics for Wigner-type matrices,” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 61, no. 1. Institute of Mathematical Statistics, pp. 129–154, 2025.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17154 |

J. Reker, “Fluctuation moments for regular functions of Wigner Matrices,” Mathematical Physics, Analysis and Geometry, vol. 27, no. 3. Springer Nature, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 18656 |

G. Cipolloni, L. Erdös, and S. J. Henheik, “Out-of-time-ordered correlators for Wigner matrices,” Advances in Theoretical and Mathematical Physics, vol. 28, no. 6. International Press, pp. 2025–2083, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 14542 |

S. J. Henheik, A. B. Lauritsen, and B. Roos, “Universality in low-dimensional BCS theory,” Reviews in Mathematical Physics, vol. 36, no. 9. World Scientific Publishing, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 15378 |

L. Erdös and H. C. Ji, “Wegner estimate and upper bound on the eigenvalue condition number of non-Hermitian random matrices,” Communications on Pure and Applied Mathematics, vol. 77, no. 9. Wiley, pp. 3785–3840, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17047 |

G. Dubach and J. Reker, “Dynamics of a rank-one multiplicative perturbation of a unitary matrix,” Random Matrices: Theory and Applications, vol. 13, no. 2. World Scientific Publishing, 2024.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Published | Thesis | IST-REx-ID: 17164 |

J. Reker, “Central limit theorems for random matrices: From resolvents to free probability,” Institute of Science and Technology Austria, 2024.
[Published Version]
View
| Files available
| DOI
2024 | Published | Journal Article | IST-REx-ID: 18762 |

J. Reker, “Multi-point functional central limit theorem for Wigner matrices,” Electronic Journal of Probability, vol. 29. Institute of Mathematical Statistics, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 18764
L. Erdös, S. J. Henheik, J. Reker, and V. Riabov, “Prethermalization for deformed Wigner matrices,” Annales Henri Poincare. Springer Nature, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 13975 |

A. J. Campbell and S. O’Rourke, “Spectrum of Lévy–Khintchine random laplacian matrices,” Journal of Theoretical Probability, vol. 37. Springer Nature, pp. 933–973, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 14408 |

G. Cipolloni, L. Erdös, and D. J. Schröder, “Mesoscopic central limit theorem for non-Hermitian random matrices,” Probability Theory and Related Fields, vol. 188. Springer Nature, pp. 1131–1182, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17281 |

A. J. Campbell, S. O’Rourke, and D. T. Renfrew, “The fractional free convolution of R-diagonal elements and random polynomials under repeated differentiation,” International Mathematics Research Notices, vol. 2024, no. 13. Oxford University Press, pp. 10189–10218, 2024.
[Published Version]
View
| Files available
| DOI
2024 | Published | Journal Article | IST-REx-ID: 17375 |

G. Cipolloni, L. Erdös, and Y. Xu, “Precise asymptotics for the spectral radius of a large random matrix,” Journal of Mathematical Physics, vol. 65, no. 6. AIP Publishing, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 15025 |

L. Erdös and B. McKenna, “Extremal statistics of quadratic forms of GOE/GUE eigenvectors,” Annals of Applied Probability, vol. 34, no. 1B. Institute of Mathematical Statistics, pp. 1623–1662, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 18554 |

L. Erdös and V. Riabov, “Eigenstate Thermalization Hypothesis for Wigner-type matrices,” Communications in Mathematical Physics, vol. 405, no. 12. Springer Nature, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv